# SDR JJBA20221121013

- Difficulty date: November 11, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 38,566 hours, 26,285 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beam
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF2 U/FLOOR STRUCTURE LH OMEGA BEAM #3 BTW FR 29-36 CRACKS SUSPECTED AT FRAME 33-34-35. 3 REPAIR DOUBLERS ON LH CENTER FUSE 2 OMEGA BEAM, ON INBD FLANGE AT FR 33, 34, 35
